# SDR SWAA2023062671616

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 59,468 hours, 30,242 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: D, O

## Discrepancy

UPON INITIAL FLAP RETRACTION ON T/O WE ENCOUNTERED A RUNAWAY STAB TRIM. THE RUNAWAY CONTINTED EVEN AFTER FLAPS WERE UP. AUTOPILOT WAS NEVER ENGAGED. SPEED TRIM LIGHT CAME ON FOR AWHILE THAN FLASHED IN<[01] R/R'D R64 AND R384 PER AMM 27-41-00. PERFORMED DFCS BITE. NO FAULTS NOTED.
